MathSciNet Relay Station
MathSciNet bibliographic data
MR944190 (89k:03038) 03C60 (11D72 12L05)
van den Dries, Lou Elimination theory for the ring of algebraic integers. J. Reine Angew. Math. 388 (1988), 189–205.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement